CSpace
TETRAHEDRAL C~m INTERPOLATION BY RATIONAL FUNCTIONS
Xue Weimin1; Xu Guoliang2; Chu Chuan I1
2001
Source PublicationJournal of Computational Mathematics
ISSN0254-9409
Volume19Issue:2Pages:131
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/49273
Collection中国科学院数学与系统科学研究院
Affiliation1.香港浸会大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Xue Weimin,Xu Guoliang,Chu Chuan I. TETRAHEDRAL C~m INTERPOLATION BY RATIONAL FUNCTIONS[J]. Journal of Computational Mathematics,2001,19(2):131.
APA Xue Weimin,Xu Guoliang,&Chu Chuan I.(2001).TETRAHEDRAL C~m INTERPOLATION BY RATIONAL FUNCTIONS.Journal of Computational Mathematics,19(2),131.
MLA Xue Weimin,et al."TETRAHEDRAL C~m INTERPOLATION BY RATIONAL FUNCTIONS".Journal of Computational Mathematics 19.2(2001):131.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Xue Weimin]'s Articles
[Xu Guoliang]'s Articles
[Chu Chuan I]'s Articles
Baidu academic
Similar articles in Baidu academic
[Xue Weimin]'s Articles
[Xu Guoliang]'s Articles
[Chu Chuan I]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Xue Weimin]'s Articles
[Xu Guoliang]'s Articles
[Chu Chuan I]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.